On a boundary-value problem for an empirical process
Doklady Akademii Nauk, Tome 205 (1972) no. 5, pp. 1043-1045
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_5_a9,
author = {Ya. Yu. Nikitin},
title = {On a boundary-value problem for an empirical process},
journal = {Doklady Akademii Nauk},
pages = {1043--1045},
year = {1972},
volume = {205},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_5_a9/}
}
Ya. Yu. Nikitin. On a boundary-value problem for an empirical process. Doklady Akademii Nauk, Tome 205 (1972) no. 5, pp. 1043-1045. http://geodesic.mathdoc.fr/item/DAN_1972_205_5_a9/